# SDR 08FDEA02563

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654N0244447
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL FROM BS 1380 TO BS 1440 HAS CORROSION IN NUMEROUS AREAS.  CORROSION FOUND EXCEED B757-200 SRM 51-10-02 ALLOWABLE LIMITS.  REMOVED AND REPLACED LOWER SILL PANEL IAW B757-200 SRM 51-10-02 AND SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
